Error estimates of the semi-discrete local discontinuous Galerkin method for nonlinear convection-diffusion and KdV equations

Share/Save/Bookmark

Xu, Yan and Shu, Chi-Wang (2007) Error estimates of the semi-discrete local discontinuous Galerkin method for nonlinear convection-diffusion and KdV equations. Computer Methods in Applied Mechanics and Engineering, 196 (37-40). pp. 3805-3822. ISSN 0045-7825

[img]PDF
Restricted to UT campus only
: Request a copy
364Kb
Abstract:In this paper, we provide $L^2$ error estimates for the semi-discrete local discontinuous Galerkin methods for nonlinear convection-diffusion equations and KdV equations with smooth solutions. The main technical difficulty is the control of the inter-element jump terms which arise because of the nonlinearity of the PDEs and the discontinuous nature of the numerical method.
Item Type:Article
Copyright:© 2007 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/63963
Official URL:http://dx.doi.org/10.1016/j.cma.2006.10.043
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 242056